MathSciNet Relay Station
MathSciNet bibliographic data
MR1776501 (2001g:35047) 35H20 (22E25 35B40 58J35 58J37)
Beals, Richard; Gaveau, Bernard; Greiner, Peter C. Hamilton-Jacobi theory and the heat kernel on Heisenberg groups. J. Math. Pures Appl. (9) 79 (2000), no. 7, 633–689.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement